# SDR SWI2023F00090

- Difficulty date: May 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD FLAP AFT LUG PLATES FOR INBD HINGE ARM GOUGED (2EA) (MARKED)     (C-CHECK RO 6/20/2023)    BLENDED OUT 2 EA GOUGES ON R/H INBD FLAP AFT LUG PLATES FOR INBD HINGE ARM. REF:  CRJ200 SRM 51-12-00.   DAMAGE REPAIRED PER REO 601R-57-52-2487, REV: --, 2023-05-17. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
